Vol. 5, No. 1, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Approximation of improper integrals by sums over multiples of irrational numbers

R. Sherman Lehman

Vol. 5 (1955), No. 1, 93–102
Mathematical Subject Classification
Primary: 27.2X
Milestones
Received: 5 June 1953
Published: 1 March 1955
Authors
R. Sherman Lehman